# SDR 20010412CW009

- Difficulty date: March 1, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Aircraft: N515HW
- Make and model: Cessna 310J
- Aircraft serial: 310J0102
- Engine: Cont IO470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LANDED.  OIL LEAKING FROM LEFT ENGINE.  INSPECTION REVEALED NR 4 CYLINDER VALVE COVER BROKEN DUE TO VALVE ROCKER ASSEMBLY BROKEN FROM CYLINDER BOSS.  PROBABLE CAUSE STUCK VALVE OR METAL FATIGUE AT BOSS.
